Jump to content

elfantasma

Member Since 16 Sep 2013
Offline Last Active Yesterday, 12:00 PM

Posts I've Made

In Topic: Epiduo

25 October 2014 - 04:04 AM

It's day 73 now (2 months and 12 days). 

 

The last couple of weeks haven't been great. I have been breaking out a little bit. I don't know whether it is new acne or Epiduo still pushing something out of my skin. Maybe it's due to the fact that I took a week of in the beginning of september. 

 

I hope things take a turn to the better soon and i'll be able to see some consistent improvement. Although I keep telling myself, that I shouldn't judge my skin until the 3 month mark, I'm still impatient and not quite happy with the improvement so far. Primary it's because the improvement that I have seen isn't consistent. 

 

Two weeks ago I was so happy with my skin, but now i'm not. It's funny how things can change so fast. 

 

I read somewhere on this forum, that you could end up having 15 months worth of pimples in 3 months when you're using a retinoid (worst case scenario). It haven't been that bad for me, but I had hoped to have seen more consistent improvement by now. 

 

Right now i have 2-3 pimples. 2 on my left cheek and one on my right side chin (this one is a pimple which has been lurking for months). 

 

I got a new prescription for tetracycline, but it doesn't seem to be effective right now.  Maybe the bacteria developed a tolerance. 

 

------------------------------

 

I hope your skin gets better soon as well. We need some consistent improvement )

 

My forehead isn't a problem at all. That's where I can see whether the antibiotics are working or not. Hehe. 


In Topic: Epiduo

22 October 2014 - 09:08 AM

Hey!

 

The cystic-like pimple I was talking about calmed down is almost gone by now. There's only some redness left. The area is flat again. No bump. I guess it wasn't a cyst then :-)

 

About the moisturizer, Sometimes I use a little bit a hour or something after applying Epiduo and sometimes I don't use anything. I always use some moisturizer in the morning after my shower. I've noticed my skin gets kind of oily during the day.  

 

I picked up a new prescription for another 45 days of tetracycline. I haven't had any side-effects from tetracycline. Only some sickness a couple of times. Could be something else. 

 

I'm looking forward to see what my skin looks like by month 3 and 4. 


In Topic: Epiduo

19 October 2014 - 08:05 AM

Another thing. The antibiotics are not very effective right now. The comedones on my forehead are back. Maybe I got a resistance from earlier use. It just seems odd after 45 days of use.
Maybe it needs more time to combat the bacteria. It just funny I've experienced improvement and then it goes back as it were.

In Topic: Epiduo

18 October 2014 - 01:29 AM

During the last couple of days a got a couple of pimples   :(

In Topic: Epiduo

17 October 2014 - 08:12 AM

The pimple I mentioned yesterday as "nothing serious" has turned into a cystic-like pimple. Motherfucking cystic pimple! 

 

It could be your toothpaste. The fluoride in almost all toothpastes can cause acne: http://www.skin-evol...sing-your-acne/

 

I have a prescription. I just need to go down at the pharmacy and pick it up. It's hard to find time for a simple thing as that ;-)